Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 542985, 8 pages
http://dx.doi.org/10.1155/2014/542985
Research Article

Likelihood Inference of Nonlinear Models Based on a Class of Flexible Skewed Distributions

1School of Science, Huzhou Teachers’ College, Huzhou 313000, China
2School of Management, Chongqing Jiaotong University, Chongqing 400074, China

Received 28 August 2014; Accepted 28 September 2014; Published 3 December 2014

Academic Editor: Jinde Cao

Copyright © 2014 Xuedong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuedong Chen, Qianying Zeng, and Qiankun Song, “Likelihood Inference of Nonlinear Models Based on a Class of Flexible Skewed Distributions,” Abstract and Applied Analysis, vol. 2014, Article ID 542985, 8 pages, 2014. https://doi.org/10.1155/2014/542985.